標題: Statistical Mechanics of "2*2*2" Ising Model
作者: 王家玉
張坤樹
Wang Chia-Yu
Kun Shu Chang
公開日期: 四月-1971
出版社: 交大學刊編輯委員會
摘要: The partition function of 2*2*2 Ising lattice with external magnetic field was calculated by elementary enumeration of of complexions. The zeros of the partition function in the complex temperature and in the complex magnetic field plane were obtained. The internal energy , specific heat, magnetic susceptibility in the absence of magnetic field, and the magnetization with external magnetic field were also calculated. The estimated critical temperatures from the zeros near the positive real axis and from the maximum of specific heat curve are compared with that obtained from the Pade' approximation for the infinite lattice system. It is shown that the zeros of partition function of ferromagnet lie on the unit circle, and those of antiferromagnet distribute on the negative real axis in the complex fugacity plane.
URI: http://hdl.handle.net/11536/137466
期刊: 交大學刊
SCIENCE BULLETIN NATIONAL CHIAO-TUNG UNIVERSITY
Volume: 5
Issue: 1
起始頁: 107
結束頁: 120
顯示於類別:交大學刊


文件中的檔案:

  1. HT001300-08.pdf